| Catalog Number |
046W1AN00641 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3003853072-2021-00121 through 3003853072-2021-00123.
Event or Problem Description
It was reported that the tips of three final drivers broke off in a blocker intra-operatively.The tips were recovered and the procedure was completed using another final driver.There were no reported patient impacts.This is report two of three for this event.
Additional Manufacturer Narrative
Corrections in d4: udi number and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed the tips of the 3 final screwdrivers were fractured.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to off-axis forces applied during use.Dhr review per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description